gastroenterologist-icon
Hg thyroid, bp colestrol
My mom is taking alopathy trtmnt. Also have fatty liver and 2 stones in goldbloder stone which is silent till now. Still she has hyper acidity, body pain, gas and crtical weaknesses. Recently thyroid level increase to tsh 14.4.. plz suggest wht is wrong? is bp medicine effects liver?
46 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Ravi Mohanka
Hepato-Biliary-Pancreatic 19 yrs exp Mumbai
BP medicine is unlikely to be the reason for the fatty liver. It should be treated by weight loss, control of blood sugar and cholesterol. Please see an endocrinologist for control of thyroid
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.